# SDR HEEA0015033

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Regulator
- Part number: 724155
- Condition: Faulty
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMPERATURE EXCEEDED 120 DEGREES.
